# SDR WI5R201906270001

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: General aviation
- Aircraft: N701AL
- Make and model: Cessna 525C
- Aircraft serial: 0169
- Engine: Wilint FJ444A
- Engine time: 579 hours, 1,064 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Ip Rotor
- Part time: 579 hours, 1,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING FOR A REPORTED "WHINE" NOISE WHEN N1 IS ABOVE 71%, A FIELD BORESCOPE INSPECTION DISCOVERED A MISSING 3RD STAGE IP ROTOR BLADE.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
